A Note on Feller's Theorem
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 425-428
Dug Hun Hong
Catholic University of Taegu-Hyosung
Abstract : In this note we have generalization of Feller's theorem to real separable Banach spaces, from which we obtain easily Chow-Robbins "fair" games problem in the Banach spaces.
Keywords : random vectors, strong law of large numbers, fair games
MSC numbers : 60F15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd